Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 203, Number 2, 2009

Quantum decay rates in chaotic scattering
pp. 149-233(85)
Authors: Nonnenmacher, S. p.; Zworski, M.

Favourites:
ADD
Favourites:
ADD

A Selberg integral for the Lie algebra A n
pp. 269-304(36)
Author: Warnaar, S. O.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more